On the critical parameter value for the higher sigma-exponent of linear differential systems
Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 844-846
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_6_a13,
author = {E. K. Makarov},
title = {On the critical parameter value for the higher sigma-exponent of linear differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {844--846},
year = {2006},
volume = {42},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_6_a13/}
}
E. K. Makarov. On the critical parameter value for the higher sigma-exponent of linear differential systems. Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 844-846. http://geodesic.mathdoc.fr/item/DE_2006_42_6_a13/